# SDR SWIA201333252

- Difficulty date: April 15, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 26,051 hours, 20,883 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4828.  GEAR DISAGREE, RT MAIN GEAR WOULD NOT DROP, AFTER FOLLOWING QRH GEAR CAME DOWN.   REPLACED THE RIGHT MAIN SIDE STAY ACTUATOR.  INSPECTED UPLOCK ROLLER AND HOOK ASSEMBLY, NO DEFECTS NOTED.
